Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Toroidal arcs are cellular


Author: Tom Knoblauch
Journal: Proc. Amer. Math. Soc. 35 (1972), 607-610
MSC: Primary 54F15
DOI: https://doi.org/10.1090/S0002-9939-1972-0303514-0
MathSciNet review: 0303514
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a toroidal, cell-like, locally connected continuum is cellular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15

Retrieve articles in all journals with MSC: 54F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0303514-0
Keywords: Cellularity, toroidal continuum, cell-like continuum
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society